Frequency distribution of the values of the correlation coefficient in samples from an indefinitely large population

A - Papers appearing in refereed journals

Fisher, R. A. 1915. Frequency distribution of the values of the correlation coefficient in samples from an indefinitely large population. Biometrika. 10 (4), pp. 507-521. https://doi.org/10.2307/2331838

AuthorsFisher, R. A.
Year of Publication1915
JournalBiometrika
Journal citation10 (4), pp. 507-521
Digital Object Identifier (DOI)https://doi.org/10.2307/2331838
Open accessPublished as green open access
Publisher's version
ISSN00063444
PublisherOxford University Press (OUP)

Permalink - https://repository.rothamsted.ac.uk/item/8w284/frequency-distribution-of-the-values-of-the-correlation-coefficient-in-samples-from-an-indefinitely-large-population

55 total views
12 total downloads
0 views this month
0 downloads this month
Download files as zip